Approximating the distribution of maximum-likelihood ...



Title Approximating the distribution of maximum-likelihood contour estimators in 2-region images
Author(s) M. Rudemo, Henrik E. Stryhn
Journal Scandinavian Journal of Statistics
Date 1994
Volume 21
Issue 1
Start page 41
End page 55
Abstract We consider two types of two-region image models with a univariate boundary representation and independent lattice observations. A non-parametric histogram-like contour estimator with an increasing number of subintervals is studied when also the number of observations tends to infinity, and the difference between the region grey level distributions tends to zero. The asymptotic distribution is expressed in terms of locations of maxima of two-sided Brownian motions with negative drift, in particular triangular drift and a mixture of triangular and parabolic drift. Examples with simulated and real data are provided to illustrate the results.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 456

Adding this citation to "My List" will allow you to export this citation in other styles.